# SDR CALA2021100401763

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR BEAM Y-1162.5 AT FR68. (A3NB-53-3-6 222) BLENDED OUT CORROSION ON AFT CABIN FLOOR BEAM Y-1162.5 IAW SRM 5 ENGINEERING BFM 1-74-00 FIG 1. FLOOR BEAM FOUND TO BE OUT LIMITS IAW SRM 53-00-1 5-283-002 L=0.80" W=0.5" D=0.150". REMOVED AND REPLACED FLOOR BE AM Y-1162.5 AT FR68 IAW SRM 51-42-11 AND 53-41-14-01. SFR# 10265 93. MAINTENANCE ACCOMPLISHED BY V933866 ON WC 0014615 AT ST
